# SDR SWIA200617004

- Difficulty date: May 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,754 hours, 7,593 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP LEFT ACM MOUNT STRUCTURE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP ON LT ACM MOUNT STRUCTURE PER CRJ200 SRM 51-40-11 SECTION THREE PARA 1 AND 2 AND SRM 51-42-06 FIG 8 PG 15.
